# SDR 9621781150

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AND RECOVERED.  EPR INCREASED AND N1 FLUCTUATED.  CREW FOLLOWED COM PROCEDURES AND CONTINUED FLIGHT TO SEA WITHOUT FURTHER INCIDENT.  BORESCOPE INSPECTION REVEALED DAMAGE TO THE 8TH STAGE HIGH COMPRESSOR BLADES.  THE ENGINE WAS REMOVED.
